# SDR FDKA200712376

- Difficulty date: December 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 15,159 hours, 14,019 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Faulted
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6003 RIC (0502 PHX LCL) - SPS 1/2 INOP MSG AND STICK PUSHER FAIL.  MX RE-RACKED SPS COMPUTER, OPS CK GOOD.
